# SDR Q2SA2012042876002

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 129,594 hours, 24,847 cycles
- Engine: Ge CF650*
- Engine time: 86,701 hours, 17,515 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650
- Part serial: 517634
- Condition: Damaged
- Location: Nr 4
- Part time: 86,701 hours, 17,515 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NUMBER FOUR ENGINE STALLED DURING CLIMB AND FLAP CLEAN UP.  AT APPROXIMATELY 3000 FEET THE CREW PULLED THE THRUST LEVER BACK TO BREAK THE ENGINE STALL.  THEY THEN CONTINUED TO CLEAN UP AND ACCELERATE TO VZ + 100 TILL 10,000 FEET.  AFTER PASSING 10,000 FEET THEY ACCELERATED TO 310 KNOTS.  DURING THIS PROCESS THE CAPTAIN WAS GRADUALLY BRINGING IN THE THRUST FROM THE NUMBER FOUR ENGINE.  WHILE CLIMBING TO A CLEARED ALTITUDE OF 17,000 FEET, NUMBER FOUR "POPPED" AGAIN.  FROM THERE, THE CREW DECIDED TO TAKE A 180 DEGREE TURN AROUND VECTOR.  THE CREW SATCOMMED THE COMPANY (OPS) AND THEY ADVISED, LAND AT MCC.  ENGINE NUMBER FOUR WAS SECURED PER SOP/SAI.  NUMBER FOUR ENGINE, ESN 517634 FAILED THE BOROSCOPE INSPECTION.  HPC SECTION BLADES SEVENTH STAGE TRAILING AND LEADING EDGE FOUND TO BE DAMAGED.  ENGINE REMOVED AND REPLACED PER RNR 4771001R3.
